MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Model Number AP14R023S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
He was trying to get through a very calcified lesion with the mongo wire.As he was trying to advance the wire through the lesion, tip became lodged in the calcium.When he tried to remove by pulling on the wire, but it did not release from the calcium.He pulled harder and that is when the wire tip separated.That is what happened with both wires.He was more frustrated about losing wire position then with the wire tip separation.He finished he case using two more mongos with no issues.He stented over the wire tips that were in the sub-intimal space and there was no issue for the patient.He also used mongo again today in another cto with no problem.

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10222147
Report Number3004718255-2020-00146
Device Sequence Number16917342
Product Code DQX
UDI-Device Identifier04547327123686
UDI-Public(01)04547327123686(17)221130(10)191204A371
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
Report Date (Section F) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2022
Device Model NumberAP14R023S
Device Catalogue NumberAP14R023S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2020
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/01/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Date Report Sent to FDA07/01/2020